Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 347579, 6 pages
http://dx.doi.org/10.1155/2014/347579
Research Article

Bounded Rationality of Generalized Abstract Fuzzy Economies

Lei Wang1 and Yu Fu2,3

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 610074, China
2School of Business Administration, Southwestern University of Finance and Economics, Chengdu, Sichuan 610074, China
3School of Economic and Administration, Sichuan University of Science and Engineering, Zigong, Sichuan 643000, China

Received 24 February 2014; Accepted 24 March 2014; Published 14 April 2014

Academic Editor: Nan-Jing Huang

Copyright © 2014 Lei Wang and Yu Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using a nonlinear scalarization technique, the bounded rationality model for generalized abstract fuzzy economies in finite continuous spaces is established. Furthermore, by using the model , some new theorems for structural stability and robustness to ( )-equilibria of generalized abstract fuzzy economies are proved.